# SDR YENA2025091000924

- Difficulty date: September 10, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 15,485 hours, 2,297 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 9301005003
- Part serial: RP08043
- Condition: Failed
- Location: Wx Radar
- Part time: 15,485 hours, 2,297 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 834, SFO-BOS. (ETOPS) "WXR R/T ON BOTH NDS FOR FIRST 4 HRS ON FLIGHT BEFORE CLEARING; REMOVED AND REPLACED #1 WX RADAR TRANSCEIVER PER AMM 34-41-33 OPS CK NORMAL CANNOT DUPLICATE PROBLEM AT THIS TIME A/C OK FOR SVC."
